# SDR U2RA2021110100068

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 106,050 hours, 16,001 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835ABATS
- Part serial: 1606
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND R/H UPPER DECK ENTRY DOOR EMERGENCY ASSIST BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER AMM - OPERATIONAL CHECK NORMAL.
